Publications



Books and Proceedings edited

  • Representation spaces, twisted topological invariants and geometric structures of 3-manifolds
    RIMS Kokyuroku 1836, Kyoto University 2013
  • Twisted topological invariants and topology of low-dimensional manifolds
    RIMS Kokyuroku 1747, Kyoto University 2011
  • T. Kitano, H. Goda, T. Morifuji, Twisted Alexander Invariants (Japanese) [pdf / Errata]
    Sugaku Memoir 5, Mathematical Society of Japan, Tokyo 2006, vi+183 pp. ISBN: 4-931469-36-1

    Preprints

  • A calculation of the hyperbolic torsion polynomial of a pretzel knot
    Tokyo Journal of Mathematics (to appear)
  • A note on Riley polynomials of 2-bridge knots (with T. Kitano)
    Annales de la Faculté des Sciences de Toulouse. Mathématiques (to appear)

    Papers

  • Twisted Alexander polynomials of hyperbolic links (with A. Tran)
    Publications of the Research Institute for Mathematical Sciences 53 (2017) 395-418
  • A vanishing theorem for the eta-invariant and Hurwitz groups
    Nagoya Mathematical Journal, First View DOI: http://dx.doi.org/10.1017/nmj.2016.55
  • Representations of knot groups into SL(2,C) and twisted Alexander polynomials [preprint]
    Handbook of Group Actions (Vol. I), Advanced Lectures in Mathematics 31 (2015) 527-576
  • Reducibility of automorphisms of Hurwitz surfaces and the eta-invariant
    International Journal of Mathematics 25 (2014) 1450119 (8 pages)
  • Twisted Alexander polynomials of 2-bridge knots for parabolic representations (with A. Tran)
    Pacific Journal of Mathematics 269 (2014) 433-451
  • A note on degrees of twisted Alexander polynomials II (with M. Suzuki)
    Bulletin of the Korean Mathematical Society 50 (2013) 929-934
  • Twisted Alexander polynomials on curves in character varieties of knot groups (with T. Kim, T. Kitayama)
    International Journal of Mathematics 24 (2013) 1350022 (16 pages)
  • On a conjecture of Dunfield, Friedl and Jackson
    Comptes Rendus Mathématique. Académie des Sciences. Paris 350 (2012) 921-924
  • Twisted Alexander polynomials for irreducible SL(2,C)-representations of torus knots (with T. Kitano)
    Annali della Scuola Normale Superiore di Pisa Classe di Scienze (5) 11 (2012) 395-406
  • Twisted Alexander polynomials and character varieties of 2-bridge knot groups (with T. Kim)
    International Journal of Mathematics 23 (2012) 1250022 (24 pages)
  • Meyer's function and the word metric on the hyperelliptic mapping class group
    Comptes Rendus Mathématiques de l'Académie des Sciences. La Société Royale du Canada 31 (2009) 115-117
  • On a secondary invariant of the hyperelliptic mapping class group
    Algebraic Topology - Old and New, Banach Center Publications 85 (2009) 83-92
  • Representations of the braid group and punctured torus bundles (with M. Suzuki)
    Kyungpook Mathematical Journal 49 (2009) 7-14
  • L^2-torsion invariants and the Magnus representation of the mapping class group (with T. Kitano)
    Groups of Diffeomorphisms, Advanced Studies in Pure Mathematics 52 (2008) 31-49
  • Twisted Alexander polynomials of twist knots for nonabelian representations
    Bulletin des Sciences Mathématiques 132 (2008) 439-453
  • A Torres condition for twisted Alexander polynomials
    Publications of the Research Institute for Mathematical Sciences 43 (2007) 143-153
  • A note on von Neumann rho-invariant of surface bundles over the circle
    Tohoku Mathematical Journal 58 (2006) 123-127
  • Knot Floer homology of (1,1)-knots (with H. Goda, H. Matsuda)
    Geometriae Dedicata 112 (2005) 197-214
  • Divisibility of twisted Alexander polynomials and fibered knots (with T. Kitano)
    Annali della Scuola Normale Superiore di Pisa Classe di Scienze (5) 4 (2005) 179-186
  • Reidemeister torsion, twisted Alexander polynomial and fibered knots (with H. Goda, T. Kitano)
    Commentarii Mathematici Helvetici 85 (2005) 51-61
  • L^2-torsion invariants of a surface bundle over S^1 (with T. Kitano, M. Takasawa)
    Journal of the Mathematical Society of Japan 56 (2004) 503-518
  • Twisted Alexander polynomial for SL(2,C)-representations and fibered knots (with H. Goda)
    Comptes Rendus Mathématiques de l'Académie des Sciences. La Société Royale du Canada 25 (2003) 97-101
  • L^2-torsion invariants and homology growth of a torus bundle over S^1 (with T. Kitano, M. Takasawa)
    Proceedings of the Japan Academy, Ser. A, Mathematical Sciences 79 (2003) 76-79
  • Numerical calculation of L^2-torsion invariants (with T. Kitano, M. Takasawa)
    Interdishiplinary Information Sciences 9 (2003) 35-42
  • On Meyer's function of hyperelliptic mapping class groups
    Journal of the Mathematical Society of Japan 55 (2003) 117-129
  • Families of representations of punctured torus bundles
    Journal of Mathematical Sciences, the University of Tokyo 8 (2001) 201-210
  • Twisted Alexander polynomial for the braid group
    Bulletin of the Australian Mathematical Society 64 (2001) 1-13
  • A twisted invariant for finitely presentable groups
    Proceedings of the Japan Academy, Ser. A, Mathematical Sciences 76 (2000) 143-145
  • A remark on the eta-invariant for automorphisms of hyperelliptic Riemann surfaces
    Bulletin of the Australian Mathematical Society 62 (2000) 177-182
  • A note on the reducibility of automorphisms of the Klein curve and the eta-invariant of mapping tori
    Proceedings of the American Mathematical Society 126 (1998) 1945-1947
  • On the reducibility and the eta-invariant of periodic automorphisms of genus 2 surface
    Journal of Knot Theory and its Ramifications 6 (1997) 827-831
  • The eta-invariant of mapping tori with finite monodromies
    Topology and its Applications 75 (1997) 41-49


    Copyright © 2002-2017 by Takayuki Morifuji. All rights reserved.